Generalized dual Fibonacci quaternions with dual coefficient


Creative Commons License

Torunbalcı Aydın F.

NOTES ON NUMBER THEORY AND DISCRETE MATHEMATICS, vol.24, pp.70-85, 2018 (Peer-Reviewed Journal) identifier

  • Publication Type: Article / Article
  • Volume: 24
  • Publication Date: 2018
  • Doi Number: 10.7546/nntdm.2018.24.4.70-85
  • Journal Name: NOTES ON NUMBER THEORY AND DISCRETE MATHEMATICS
  • Journal Indexes: Emerging Sources Citation Index
  • Page Numbers: pp.70-85

Abstract

In this paper, we defined the generalized dual Fibonacci quaternions with dual coefficient. Also, we investigated the relations between the generalized dual Fibonacci quaternions with dual coefficient. Furthermore, we gave the Binet's formulas and Cassini identities for these quaternions.